BibTeX record journals/ipl/Casanova83

download as .bib file

@article{DBLP:journals/ipl/Casanova83,
  author    = {Marco A. Casanova},
  title     = {The Theory of Functional and Subset Dependencies Over Relational Expressions},
  journal   = {Inf. Process. Lett.},
  volume    = {16},
  number    = {3},
  pages     = {153--160},
  year      = {1983},
  url       = {http://dx.doi.org/10.1016/0020-0190(83)90068-6},
  doi       = {10.1016/0020-0190(83)90068-6},
  timestamp = {Thu, 07 Jul 2011 15:51:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/Casanova83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}